# SDR DHL97720001

- Difficulty date: December 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil Press Switch
- Part number: 1163P005202
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ENGINE NR 3 OIL PRESSURE LIGHT FLICKERED CLIMBING THROUGH 8,000 ON T/O.  ACCOMPLISHED ALT PROC  AND DETERMINED AN IMPENDING OIL BYPASS.  RETURNED TO DEN.  WHEN THRUST RETARDED, OIL LIGHT WENT OUT.  INSPECTED AND REPLACED OIL FILTER DUE TO CARBON, LIGHT FLICKERED AGAIN DURING GROUND RUN.  REPLACED OIL PRESSURE SWITCH.
